CaltechAUTHORS
  A Caltech Library Service

Arithmetized trigonometrical expansions of doubly periodic functions of the third kind

Elder, John D. (1929) Arithmetized trigonometrical expansions of doubly periodic functions of the third kind. Proceedings of the National Academy of Sciences of the United States of America, 15 (8). pp. 675-677. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:ELDpnas29

[img]
Preview
PDF - Published Version
See Usage Policy.

221Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ELDpnas29

Abstract

In a series of papers, Appell (1) discusses the problem of exhibiting a function, G(z), meromorphic and uniform, and satisfying the equations of definition G(z + π) = G(z) G(z + π τ) = e^-2miz G(z) m an integer >< 0 as a sum of simple elements, each having a single singularity in a period parallogram, and an integral function of z.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.pnas.org/content/15/8.tocPublisherUNSPECIFIED
Additional Information:© 1929 by the National Academy of Sciences. Communicated June 28, 1929.
Record Number:CaltechAUTHORS:ELDpnas29
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:ELDpnas29
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:11328
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:01 Aug 2008 05:00
Last Modified:26 Dec 2012 10:12

Repository Staff Only: item control page